# SDR 04206500

- Difficulty date: July 24, 2004
- Submitted: July 26, 2004
- Operation: Air carrier
- Aircraft: N500FJ
- Make and model: Dorner DO328300
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pressure Valve
- Condition: Defective
- Location: Bleed Iar
- Stage of operation: CL
- How discovered: C
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PLANE RETURNED TO FIELD AFTER RECEIVING BLEED SOV CAS MESSAGE ON TAKEOFF, FOLLOWED BY LAV SMOKE CAS AT 1000 FT.  BOTH INDICATIONS EXTINGUISHED WHILE RETURNING FOR LANDING.  NO SMOKE WAS DETECTED.  PASSENGERS DEPLANED AT THE GATE.  LEFT MDPRSOV WAS REMOVED AND REPLACED, AND OPS CHECK GOOD ON REF TO 36-11-07.
